MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180J
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, after several maneuvers trying to place the left ventricular (lv) lead in the target coronary vein, the guidewire got stuck inside the lead.The lead and guidewire were removed and the physician tried to pull the guidewire out until it broke the guidewire inside the lead lumen.The lv lead and guidewire were replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned in segments, and analyzed.Analysis indicated that the stylet/guidewire was broken.The guidewire was unraveled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8179374
Report Number1220452-2018-00142
Device Sequence Number11196041
Product Code DQT
UDI-Device Identifier00643169452312
UDI-Public00643169452312
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Model NumberLVZRMS180J
Device Catalogue NumberLVZRMS180J
Device Lot NumberG18A08016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR